# SDR DALA2025052403991

- Difficulty date: May 22, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 67,581 hours, 32,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: DIRTY SOCK ODOR ON APPROACH WHEN POWER WAS AT IDLE FROM DESCENT WAS VERY APPARENT AT 9000FT. C/A: C/W NO GO ODI LOG 0976817 CHANGED COOLING FAN PERFORMED ECS CLEAN AND RECIRC FILTER CHANGE. (LP: 7386906)
